MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 7825
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report, along with the udi number.
 
Event or Problem Description
The customer from united kingdom reported that she bought the contour® next one meter from amazon and the meter was displaying the units of measurement accompanied with the blood glucose readings in mg/dl instead of mmol/l.The customer noticed the issue during the initial use of device and therefore, no blood glucose testing was performed.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the device history and distribution records were reviewed for the suspected contour® next one meter (serial # (b)(6)).It was found that the meter was programmed to display the units of measurement in mg/dl and was intended for, and distributed in, the us market.The meter was not configured for distribution in the uk market.The customer purchased the meter from amazon, which is not an authorized seller in the uk; therefore, it is likely that the issue occurred outside of ascensia's control.The kit lot # for the contour® next one meter (serial # (b)(6)) and the primary unique device identifier (udi) number have been updated in section d4.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key22852053
Report Number1810909-2025-00119
Device Sequence Number4488818
Product Code NBW
UDI-Device Identifier00301937825019
UDI-Public(01)00301937825019(17)290531(10)PH24110014
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7825
Device Catalogue Number90007939
Device Lot NumberPH24110014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale